MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. GRA SET V/NV QS MC 60D 3SS; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. GRA SET V/NV QS MC 60D 3SS; INTRAVASCULAR ADMINISTRATION SET
Model Number 10012564
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: a complaint of the bottom part of the buretrol coming loose was received from the customer.No product or photo was returned by the customer.The customer complaint of loose component could not be verified due to the product not being returned for failure investigation.A device history record review for model 10012564 lot number 20106218 was performed.The search showed that a total of 6,003 units in 1 lot number was built on 23oct2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that 3 gra sets v/nv qs mc 60d 3ss leaked from the bottom of the tube during use.This complaint was created to capture the 2nd of 3 related incidents.The following information was provided by the initial reporter: "the bottom of the tube would either leak really bad or just pop off like there is no glue on it.They did check the product prior to spiking the iv and stated it seemed to be fine, but after the iv fluid sat in there for a little bit the bottom came off or started leaking really bad.Our doctors are very concerned regarding this.".

Brand Name
GRA SET V/NV QS MC 60D 3SS
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key11823128
Report Number9616066-2021-50991
Device Sequence Number4444074
Product Code FPA
UDI-Device Identifier50885403233744
UDI-Public50885403233744
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K951922
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/23/2023
Device Model Number10012564
Device Catalogue Number10012564
Device Lot Number20106218
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2021
Initial Report FDA Received Date05/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1